# SDR SWAA990308

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 2760 · Drag Control System
- Part: Warning
- Condition: Sounded
- Location: Speed Brake
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDED.  SPEED BRAKE HANDLE WAS CYCLED AND WARNING HORN SILENCED.  ALL SYSTEMS CHECKED NORMAL.
